| Model Number |
TV-AB280-N |
| Medical Device Problem Codes |
Filling Problem (1233); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was being treated for abdominal aortic aneurysm (aaa) on (b)(6) 2024 with the implant of an alto abdominal stent graft system.The alto abdominal stent graft delivery system was inserted from the right access.During polymer injection, polymer was filled into the ipsilateral rings, sealing ring and secondary ring, but it stopped just above the 4th ring of contralateral limb (the most proximal ring of contralateral limb).The physician decided to continue the procedure.The contralateral gate was achieved through the cross over lumen.Ovation ix limbs were implanted on both sides.The operation was ended after balloon touch-up without evidence of endoleak.The patient will be monitored.
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the no fill of the contralateral left limb complaint is confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely anatomy related as the p2+40 maximum diameter was 20.6mm.The diameter of each limb, when polymer filled, is 14 mm and two limbs are competing for the same space at p2+40.Since the ipsilateral limb fills first, this took up the space limiting the contralateral limb¿s ability to fill with polymer.Procedure related harms for this complaint could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.